# SDR C2XA09IA003

- Difficulty date: January 4, 2009
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N12172
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500864
- Aircraft time: 11,596 hours, 6,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE FWD WHITE AISLE PATH LIGHT WAS INOPERATIVE. MX INSPECTED THE ACFT, OPERATIONALLY TESTED THE EMERGENCY LIGHTS WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
